# SDR IPXA09156378

- Difficulty date: June 19, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Detached
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT SLIDE WILL NOT DISARM.  MECHANICALLY LATCHED IN ARMED POSITION.  RE-ATTACHED GIRT BAR SLIDER TO DOOR PER MM 25-61-21-4.  OPERATED DOOR SEVERAL TIMES.  OK FOR SERVICE.
